MathSciNet Relay Station
MathSciNet bibliographic data
MR178046 (31 #2304) 18.20
Wall, C. T. C. Resolutions for extensions of groups. Proc. Cambridge Philos. Soc. 57 1961 251–255.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement